Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 51, NWS Austin/San Antonio, TX

May 3, 2018Kinney County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2018, 11:18 PM CDT for Kinney County, Uvalde County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 11:18 PM CDT (04:18 UTC)
Expired
May 4, 2018, 12:15 AM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Kinney County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 3 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 9:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 4.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

188 
WUUS54 KEWX 040418
SVREWX
TXC271-463-040515-
/O.NEW.KEWX.SV.W.0051.180504T0418Z-180504T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1118 PM CDT THU MAY 3 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Kinney County in south central Texas...
  West central Uvalde County in south central Texas...

* Until 1215 AM CDT

* At 1118 PM CDT, a severe thunderstorm was located near
  Brackettville, moving northeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Brackettville, Spofford, Anacacho, Alamo Village, Turkey Mountain, 
  and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2913 10036 2922 10054 2957 10042 2943 10001
      2920 10020
TIME...MOT...LOC 0418Z 207DEG 17KT 2925 10041 

HAIL...1.50IN
WIND...60MPH
 
$$
3 follow-up statements
638 
WWUS54 KEWX 040435
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1135 PM CDT THU MAY 3 2018

TXC271-463-040515-
/O.CON.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/
Kinney TX-Uvalde TX-
1135 PM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN KINNEY AND WEST CENTRAL UVALDE COUNTIES...

At 1134 PM CDT, a severe thunderstorm was located 7 miles west of
Cline, or 12 miles east of Brackettville, moving northeast at 15 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Brackettville, Anacacho, Alamo Village, Turkey Mountain and Fort
Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2913 10036 2924 10047 2957 10042 2943 10001
      2920 10020
TIME...MOT...LOC 0434Z 221DEG 14KT 2931 10020 

HAIL...0.88IN
WIND...70MPH
 
$$

MO
458 
WWUS54 KEWX 040453
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1153 PM CDT THU MAY 3 2018

TXC271-463-040515-
/O.CON.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/
Kinney TX-Uvalde TX-
1153 PM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EAST CENTRAL KINNEY AND WEST CENTRAL UVALDE COUNTIES...

At 1152 PM CDT, a severe thunderstorm was located near Cline, or 16
miles east of Brackettville, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2925 10033 2951 10024 2943 10001 2920 10020
TIME...MOT...LOC 0452Z 204DEG 22KT 2937 10015 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
345 
WWUS54 KEWX 040509
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT FRI MAY 4 2018

TXC271-463-040519-
/O.EXP.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/
Kinney TX-Uvalde TX-
1209 AM CDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KINNEY AND WEST
CENTRAL UVALDE COUNTIES WILL EXPIRE AT 1215 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds to 50 mph and heavy rain are still possible with this 
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2925 10033 2951 10024 2943 10001 2920 10020
TIME...MOT...LOC 0509Z 207DEG 17KT 2943 10011 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 10:45 PM CDT, 33 minutes earlier.

Area forecast discussion, May 3, 10:45 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1045 PM CDT Thu May 3 2018

.UPDATE... /SVR WATCH/
Severe threat looks to concentrate mainly west of Highway 281 through
the next 2-3 hours with rapid refresh models suggesting a more
organized complex propagating eastward toward the metro cities
between 2 and 5 am. An increasing LLJ should hasten the formation of
a squall line. MU CAPES over the Hill Country/Rio Grande Plains are
still up to 2000 J/KG late this evening and should produce a primary
hail threat through midnight with severe threats possibly shifting
to a wind threat after midnight with low-mid level shear values near
50 knots. Tornado threat should be minimal but non-zero.

&&

.PREV DISCUSSION... /ISSUED 619 PM CDT Thu May 3 2018/

AVIATION...
VFR conditions at all area airports will continue through the
evening. There are isolated thunderstorms in Mexico west southwest of
DRT and one or two of these could move across the airport between
about 01Z and 03Z and lower visibility to MVFR. All terminals will
drop to MVFR/IFR ceilings overnight. There will be low chances for
showers and thunderstorms overnight, but probability is too low to
include in the TAFs. Friday showers and thunderstorms are likely
starting around 16Z and continuing through the day. Continuous
rainfall is not likely, but timing is too uncertain to break out dry
times. Either way ceilings will be MVFR, but visibility will vary
between VFR and MVFR depending on whether it's raining.

PREV DISCUSSION... /ISSUED 315 PM CDT Thu May 3 2018/

SHORT TERM (Tonight through Friday Night)...
A stout cap remains in place across South Central Texas this
afternoon. Even with clearing in the west, we expect the cap to hold
and there only be isolated light showers this evening. An upper level
jet streak and the approach of the longwave trough axis should force
new convection to develop on the Mexican plateau and propagate
northeastward into the Rio Grande Plains around 03-06Z. Some of the
storm structures appear to be supercellular or at least higher end
pulse storms, so we're maintaining the mention of severe storms west
of U.S. 83 late tonight. The cold pools from the isolated storms
should congeal, and given the maximum diurnal influence of the LLJ,
support a non-severe MCS moving across the eastern half of the area
Friday morning. The outflow boundary from the MCS and the arrival of
the cold front will provide the foci for continuing showers and
thunderstorms through Friday afternoon and night. While the
thermodynamic profile is not favorable for torrential rain, training
of storms and the consistent forcing for a 18-24 hour period should
lead to many places receiving 1-2 inches of rain, with isolated spots
receiving up to 4 inches, especially in the eastern Hill Country.

LONG TERM (Saturday through Thursday)...
The cold front will push south on Saturday, allowing high pressure
to start drying out the area from northwest to southeast. Midlevel
zonal flow will maintain dry and mild conditions all of next week,
with no rain expected through Mother's Day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  75  60  82  59 /  50  90  70  -    0
Austin Bergstrom Intl Airport  70  75  59  81  57 /  40  90  70  10   0
New Braunfels Muni Airport     71  76  60  81  58 /  40  90  70  20   0
Burnet Muni Airport            68  72  56  80  56 /  70  90  50  -    0
Del Rio Intl Airport           71  81  62  87  61 /  70  80  40  -    0
Georgetown Muni Airport        69  73  57  81  56 /  60  90  70  -    0
Hondo Muni Airport             72  75  60  83  57 /  70  90  60  20   0
San Marcos Muni Airport        70  76  60  82  58 /  40  90  70  20   0
La Grange - Fayette Regional   72  80  62  81  58 /  20  70  70  20  -
San Antonio Intl Airport       71  76  61  81  60 /  50  90  70  20   0
Stinson Muni Airport           72  77  63  81  60 /  50  90  70  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...Oaks
Public Service/Data Collection...YB
Hazardous weather outlook, May 3, 2:46 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
246 PM CDT Thu May 3 2018

TXZ171>173-183>194-202>209-217>225-228-042000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
246 PM CDT Thu May 3 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated strong to severe storms are possible after midnight
across the Rio Grande plains. The main threats will be large hail
and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms with heavy rains are possible Friday into Friday
night mainly along and west of the I-35 corridor. Isolated strong
storms are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding today
through Friday night.

In the hours before

Special weather statement, May 3, 8:28 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
828 PM CDT THU MAY 3 2018

TXZ183-040230-
Val Verde TX-
828 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 930 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Del Rio, moving north at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Del Rio, Lake View, Amistad Village, Amistad Recreation Area -
Governors Landing, Amistad Recreation Area - Diablo East, Amistad
Recreation Area - Black Brush Point, Laughlin AFB, Amistad Recreation
Area - Long Point, Val Verde Park, Cienegas Terrace, Amistad
Recreation Area - Rock Quarry Campground, Amistad Recreation Area -
San Pedro Canyon, Amistad Recreation Area - 277 South Boat Ramp and
Amistad Recreation Area - 277 North Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2948 10070 2943 10070 2933 10073 2932 10075
      2929 10074 2925 10076 2924 10076 2928 10087
      2931 10089 2933 10094 2935 10095 2937 10101
      2943 10105 2952 10105
TIME...MOT...LOC 0127Z 184DEG 9KT 2911 10094

YB
Special weather statement, May 3, 8:30 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
830 PM CDT THU MAY 3 2018

TXZ228-040230-
Dimmit TX-
830 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 930
PM CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm over
Catarina, or 14 miles south of Big Wells, moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina,
Light and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2864 9970 2864 9946 2863 9939 2821 9940
      2820 9976
TIME...MOT...LOC 0130Z 191DEG 12KT 2837 9961

YB
Special weather statement, May 3, 9:11 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT THU MAY 3 2018

TXZ218-219-228-040315-
Frio TX-Dimmit TX-Zavala TX-
911 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO COUNTIES UNTIL 1015 PM
CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm over
Big Wells, moving north at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Loma Vista, Las Vegas, and Brundage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2852 9966 2890 9971 2890 9935 2864 9938
      2864 9939 2852 9940
TIME...MOT...LOC 0211Z 181DEG 16KT 2860 9956
Special weather statement, May 3, 9:42 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
942 PM CDT THU MAY 3 2018

TXZ217-218-228-040345-
Maverick TX-Dimmit TX-Zavala TX-
942 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...
NORTHWESTERN DIMMIT AND SOUTHWESTERN ZAVALA COUNTIES UNTIL 1045 PM
CDT...

At 942 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Asherton to 13 miles south of El Indio.
Movement was northwest at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Carrizo Springs, El Indio, Asherton, Chula Vista, Las
Colonias, Winter Haven, Cometa, Chula Vista-River Spur, Carrizo Hill,
Rosita, and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2828 10029 2831 10028 2840 10035 2845 10034
      2848 10037 2850 10033 2851 10038 2854 10041
      2858 10040 2861 10045 2864 10045 2865 10047
      2865 10045 2883 9980 2840 9967 2824 10026
TIME...MOT...LOC 0242Z 155DEG 15KT 2845 9978 2832 10025
Special weather statement, May 3, 10:40 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1040 PM CDT THU MAY 3 2018

TXZ202-203-040430-
Uvalde TX-Kinney TX-
1040 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND
SOUTHWESTERN UVALDE COUNTIES UNTIL 1130 PM CDT...

At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Anacacho, or 11 miles east of Brackettville, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Blewett, Cline, and Laguna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2914 10028 2931 10034 2946 9994 2920 9985
TIME...MOT...LOC 0340Z 253DEG 17KT 2925 10023
Special weather statement, May 3, 10:56 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1056 PM CDT THU MAY 3 2018

TXZ217-218-040445-
Maverick TX-Zavala TX-
1056 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND WEST
CENTRAL ZAVALA COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Chula Vista, or 13 miles north of El Indio, moving
north at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Maverick and west central Zavala Counties crossing Hwy 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2860 10013 2862 10033 2900 10033 2899 10005
TIME...MOT...LOC 0354Z 185DEG 25KT 2869 10023

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:32 PM CDTSpecial Weather StatementEWXDimmit58 min
May 3, 8:28 PM CDTSpecial Weather StatementEWXKinney62 min
May 3, 8:30 PM CDTSpecial Weather StatementEWXDimmit60 min
May 3, 8:43 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde41 min
May 3, 9:11 PM CDTSpecial Weather StatementEWXZavala64 min
May 3, 9:42 PM CDTSpecial Weather StatementEWXDimmit63 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningEWXDimmit61 min
May 3, 10:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 3, 10:52 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick34 min
May 3, 10:56 PM CDTSpecial Weather StatementEWXMaverick49 min
May 3, 11:19 PM CDTSpecial Weather StatementEWXReal56 min
May 3, 11:51 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 4, 12:16 AM CDTSpecial Weather StatementEWXUvalde44 min
May 4, 12:39 AM CDTSpecial Weather StatementEWXReal66 min
May 4, 12:48 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
May 4, 1:58 AM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 4, 2:19 AM CDTSpecial Weather StatementEWXVal Verde56 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningEWXVal Verde53 min
May 4, 3:10 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 4, 3:23 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde67 min
May 4, 4:29 AM CDTSevere Thunderstorm WarningEWXEdwards61 min
May 4, 5:17 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
May 4, 5:25 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr50 min
May 4, 5:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 4, 6:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real45 min
May 4, 6:09 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 4, 6:40 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde65 min
May 4, 7:07 AM CDTAreal Flood AdvisoryEWXReal3 hr
May 4, 7:10 AM CDTSpecial Weather StatementEWXGillespie50 min
May 4, 7:46 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr, Medina, Uvalde59 min
May 4, 8:00 AM CDTSpecial Weather StatementEWXBlanco45 min
May 4, 8:21 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano, Real, Uvalde3 hr
May 4, 8:44 AM CDTSpecial Weather StatementEWXBexar46 min
May 4, 8:45 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis60 min
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Kendall3 hr
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 9:19 AM CDTSpecial Weather StatementEWXComal41 min
May 4, 9:29 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe35 min
May 4, 9:31 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis3 hr
May 4, 9:47 AM CDTSpecial Weather StatementEWXTravis43 min
May 4, 10:29 AM CDTFlash Flood WarningEWXHays, Travis3 hr
May 4, 11:44 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Williamson3 hr
May 4, 11:50 AM CDTSpecial Weather StatementEWXWilliamson25 min
May 4, 11:55 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 4, 12:07 PM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 1:32 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.